Alert archive / Texas / Flash Flood Warnings in 2004
Flash Flood Warning 370, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Nov 17, 2004, 7:25 AM CST for 13 counties in Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 17, 2004, 7:25 AM CST (13:25 UTC)
- Expired
- Nov 17, 2004, 11:15 AM CST
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
Counties Atascosa County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Travis County, TX, Williamson County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 6 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 1.4 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 800 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KEWX 171329
FFWEWX
TXC013-029-031-053-055-091-177-187-209-255-453-491-493-171715-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
725 AM CST WED NOV 17 2004
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR THE FOLLOWING COUNTIES...
BURNET
WILLIAMSON
TRAVIS
BLANCO
HAYS
CALDWELL
COMAL
GUADALUPE
GONZALES
BEXAR
WILSON
ATASCOSA
KARNES
* UNTIL 1115 AM CST
* AT 720 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN OVER THE WARNED AREA.
SHOWERS AND THUNDERSTORMS WERE BECOMING BETTER ORGANIZED GENERALLY
ALONG AND EAST OF I35 FROM SAN ANTONIO TO NEW BRAUNFELS AND AUSTIN.
THE HEAVIEST RAINS WERE BETWEEN SAN ANTONIO...NEW BRAUNFELS AND
SEGUIN...MOVING NORTH AT 25 MPH. ADDITIONAL RAINFALL AMOUNTS OF 1
TO 3 INCHES ARE POSSIBLE OVER THE NEXT COUPLE HOURS...ADDING TO THE
HEAVY RAINFALL TOTALS. MOTORISTS TRAVELING IN THESE WARNED AREA
SHOULD CONSIDER DELAYING TRAVEL UNTIL THE RAINS AND FLOODING
SUBSIDE...OR USE EXTREME CAUTION AND STAY ON MAJOR ROADS WHEN
POSSIBLE.
FLASH FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED AREAS. A LITTLE
OVER A FOOT OF WATER CAN CARRY AWAY MOST CARS AND TRUCKS. TURN AROUND
DONT DROWN.
LAT...LON 2871 9835 2895 9786 2944 9747 3011 9771
3060 9738 3099 9808 3030 9845 2994 9839
2944 9880
$$1 follow-up statement
000
WGUS74 KEWX 171713
FFSEWX
TXC013-029-031-053-055-091-177-187-209-255-453-491-493-171715-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1113 AM CST WED NOV 17 2004
...A FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 1115 AM CST
FOR THE FOLLOWING COUNTIES...
KARNES...ATASCOSA...WILSON...BEXAR...GONZALES...GUADALUPE...
COMAL...CALDWELL...HAYS...BLANCO...TRAVIS...WILLIAMSON AND BURNET
COUNTIES...
AT 1113 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS OVER THE WARNED
AREA. HOWEVER...THIS ACTIVITY IS RAPIDLY DECREASING FROM SOUTHWEST
TO NORTHEAST WITH RAINFALL RATES MOSTLY BELOW ONE-HALF INCH PER
HOUR.
SINCE FLOODING CONTINUES ALONG LARGER STREAMS AND RIVERS AND SINCE
LARGE AMOUNTS OF PONDING REMAINS OVER POORLY DRAINED AREAS. AN URBAN
AND SMALL STREAM ADVISORY WILL REPLACE THE FLASH FLOOD WARNING.
THERE IS STILL A FLASH FLOOD WATCH IN EFFECT THROUGH 4 PM...AND
ADDITIONAL THUNDERSTORM DEVELOPMENT MAY WARRANT THE REISSUANCE OF A
FLASH FLOOD WARNING FOR YOUR AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 2871 9835 2895 9786 2944 9747 3011 9771
3060 9738 3099 9808 3030 9845 2994 9839
2944 9880
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 17, 3:45 AM CST, 3 hours 40 minutes earlier.
Area forecast discussion, Nov 17, 3:45 AM CST, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 345 AM CST WED NOV 17 2004 .DISCUSSION... NEG TILT UPR LOW OVR W TX LIFTING SLOWLY NEWD INTO NORTH TX THIS MORNING. BULK OF HEAVY RAINS NOW MOVING THRU THE ERN HALF OF CWA WITH REDEVELOPMENT OF SCT SHRA/TSRA OVER THE WEST. NO CHANGE TO ONGOING FFA...HOWEVER THE WATCH MAY NEED TO BE EXTENDED OVER THE ERN COUNTIES FOR THIS EVENING AS THE UPR TROF WILL BE SLOW TO MOV EAST OF THE CWA. ADDITIONAL SPOTTY RAINFALL AMOUNTS OF 1 INCH IN THE WEST THIS MORNING AND MORE WIDESPREAD 1 TO 3 INCHES IN THE CENTRAL/EAST WITH LOCALLY HEAVIER 3 TO 5 INCH TOTALS EAST. SCT LINGERING SHOWERS IN THE EAST OVERNIGHT UNTIL THE BASE OF THE UPR TROF FINALLY SWINGS INTO SE TX. A S/W RDG BRIEFLY BUILDS INTO TX ON THU BEHIND THE TROF...WITH PARTIAL CLEARING. THE RDG QUICKLY FLATTENS FRIDAY AS THE NEXT S/W TROF PUSHES INTO NM/W TX AND A LONG WAVE TROF BEGINS TO FORM OVER THE WESTERN CONUS. THEREFORE WILL SEE INCREASING CLOUDS FRIDAY WITH RETURN FLOW LIKELY RESULTING IN WDLY SCT SHOWERS OR PATCHES OF -RA/DZ OVER A CLOUDY WEEKEND. A WEAKER CDFNT BRIEFLY BACKDOORS INTO THE NRN CWA LATE SUNDAY THEN QUICKLY RETREATS WITH A DIRTY SWLY FLOW ALOFT KEEPING SOME MENTION OF RAIN INTO EARLY NEXT WEEK. POPS WILL BE ON THE INCREASE BY MID WEEK AS ANOTHER VIGOROUS UPR LOW TRACKS EAST ACRS N TX TUE-WEDNESDAY DRIVING A STG CDFNT THRU TX TUE/WED. THE LATEST ECMWF IS MORE PROGRESSIVE WITH THE NEXT LOW/CDFNT COMPARED TO THE GFS...AND THEREFORE THE FORECAST FOR WEDNESDAY A BIT UNCERTAIN AT THIS TIME. BUT IT APPEARS AT LEAST FOR NOW BOTH HE ECMWF AND GFS INDICATE THAT THANKSGIVING WILL BE COLDER AND DRIER. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 58 73 56 / 80 60 10 0 AUSTIN BERGSTROM INTL AIRPORT 74 59 75 57 / 80 60 10 0 DEL RIO INTL AIRPORT 74 58 76 54 / 50 30 0 0 SAN ANTONIO INTL AIRPORT 74 59 75 58 / 80 60 5 0 && .EWX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FOR FLASH FLOODING THROUGH THIS AFTERNOON 4PM ALL AREAS. && 01/03/JB
Hazardous weather outlook, Nov 17, 5:11 AM CST, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 511 AM CST WED NOV 17 2004 TXZ171>173-183>194-202>209-217>225-228-181200- ATASCOSA-BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DE WITT- DIMMIT-EDWARDS-FAYETTE-FRIO-GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES- KENDALL-KERR-KINNEY-LAVACA-LEE-LLANO-MAVERICK-MEDINA-REAL-TRAVIS- UVALDE-VAL VERDE-WILLIAMSON-WILSON-ZAVALA- 511 AM CST WED NOV 17 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE... A FLOOD WATCH FOR FLASH FLOODING REMAINS IN EFFECT THROUGH 4 PM THIS AFTERNOON FOR ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY. ADDITIONAL LOCALLY HEAVY RAINS ARE POSSIBLE THIS MORNING... DECREASING FROM THE WEST THIS AFTERNOON. THE WATCH MAY NEED TO BE EXTENDED IN THE FAR EASTERN COUNTIES INTO THIS EVENING IF THE HEAVY RAINS ARE SLOW TO EXIT THE REGION. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 17, 2:13 AM CST, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 213 AM CST WED NOV 17 2004 TXZ171>173-183>194-202>209-217>225-228-170915- ATASCOSA-BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DEWITT- DIMMIT-EDWARDS-FAYETTE-FRIO-GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES- KENDALL-KERR-KINNEY-LAVACA-LEE-LLANO-MAVERICK-MEDINA-REAL-TRAVIS- UVALDE-VAL VERDE-WILLIAMSON-WILSON-ZAVALA- 213 AM CST WED NOV 17 2004 ...FLASH FLOOD WARNING IN EFFECT UNTIL 315 AM FOR EDWARDS... KERR...VAL VERDE...REAL...UVALDE...TRAVIS...HAYS AND KINNEY COUNTIES... ...FLASH FLOOD WARNING IN EFFECT UNTIL 345 AM FOR LLANO...GILLESPIE AND KENDALL COUNTIES... ...FLASH FLOOD WARNING IN EFFECT UNTIL 800 AM FOR BLANCO...COMAL... BANDERA...BEXAR...MEDINA...ATASCOSA...BURNET...WILLIAMSON AND GUADALUPE COUNTIES... FLOOD WATCH FOR FLASH FLOODING IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY UNTIL 4 PM THIS AFTERNOON.
Local storm report, Nov 17, 2:29 AM CST, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
229 AM CST WED NOV 17 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0148 AM FLASH FLOOD SAN ANTONIO 29.46N 98.51W
11/17/2004 BEXAR TX DEPT OF HIGHWAYS
73 ROAD CLOSURES IN CITY.
0130 AM FLASH FLOOD 2 E FLORENCE 30.84N 97.76W
11/17/2004 WILLIAMSON TX LAW ENFORCEMENT
HIGH WATER RESCUE. NUMEROUS ROADS CLOSED IN COUNTY.
0225 AM FLASH FLOOD SAN MARCOS 29.88N 97.93W
11/17/2004 HAYS TX LAW ENFORCEMENT
43 ROADS CLOSED IN COUNTY.
&&
JBPSpecial weather statement, Nov 17, 2:40 AM CST, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 240 AM CST WED NOV 17 2004 TXZ171>173-183>194-202>209-217>225-228-170915- ATASCOSA-BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DEWITT- DIMMIT-EDWARDS-FAYETTE-FRIO-GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES- KENDALL-KERR-KINNEY-LAVACA-LEE-LLANO-MAVERICK-MEDINA-REAL-TRAVIS- UVALDE-VAL VERDE-WILLIAMSON-WILSON-ZAVALA- 240 AM CST WED NOV 17 2004 ...FLASH FLOOD WARNING IN EFFECT UNTIL 315 AM FOR EDWARDS... KERR...VAL VERDE...REAL...UVALDE...TRAVIS...HAYS AND KINNEY COUNTIES... ...FLASH FLOOD WARNING IN EFFECT UNTIL 345 AM FOR LLANO...GILLESPIE AND KENDALL COUNTIES... ...FLASH FLOOD WARNING IN EFFECT UNTIL 800 AM FOR BLANCO...COMAL... BANDERA...BEXAR...MEDINA...ATASCOSA...BURNET...WILLIAMSON AND GUADALUPE COUNTIES... ...URBAN AND SMALL STREAM FLOOD ADVISORY IN EFFECT UNTIL 530 AM FOR LEE...BASTROP...FAYETTE...CALDWELL...GONZALES...LAVACA... WILSON...DEWITT AND KARNES COUNTIES... FLOOD WATCH FOR FLASH FLOODING IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY UNTIL 4 PM THIS AFTERNOON.
Special weather statement, Nov 17, 4:01 AM CST, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 401 AM CST WED NOV 17 2004 TXZ171>173-183>194-202>209-217>225-228-171130- ATASCOSA-BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DEWITT- DIMMIT-EDWARDS-FAYETTE-FRIO-GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES- KENDALL-KERR-KINNEY-LAVACA-LEE-LLANO-MAVERICK-MEDINA-REAL-TRAVIS- UVALDE-VAL VERDE-WILLIAMSON-WILSON-ZAVALA- 401 AM CST WED NOV 17 2004 ...FLASH FLOOD WARNING IN EFFECT UNTIL 700 AM FOR EDWARDS... KERR...VAL VERDE...REAL...UVALDE...AND KINNEY COUNTIES... ...FLASH FLOOD WARNING IN EFFECT UNTIL 800 AM FOR BLANCO...COMAL... BANDERA...BEXAR...MEDINA...ATASCOSA...BURNET...WILLIAMSON AND GUADALUPE COUNTIES... ...FLASH FLOOD WARNING IN EFFECT UNTIL 900 AM FOR LLANO...GILLESPIE KENDALL...TRAVIS AND HAYS COUNTIES... ...URBAN AND SMALL STREAM FLOOD ADVISORY IN EFFECT UNTIL 530 AM FOR LEE...BASTROP...FAYETTE...CALDWELL...GONZALES...LAVACA... WILSON...DEWITT AND KARNES COUNTIES... FLOOD WATCH FOR FLASH FLOODING IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY UNTIL 4 PM THIS AFTERNOON.
Special weather statement, Nov 17, 6:14 AM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 614 AM CST WED NOV 17 2004 TXZ171>173-183>194-202>209-217>225-228-171300- ATASCOSA-BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DEWITT- DIMMIT-EDWARDS-FAYETTE-FRIO-GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES- KENDALL-KERR-KINNEY-LAVACA-LEE-LLANO-MAVERICK-MEDINA-REAL-TRAVIS- UVALDE-VAL VERDE-WILLIAMSON-WILSON-ZAVALA- 614 AM CST WED NOV 17 2004 ...FLASH FLOOD WARNING IN EFFECT UNTIL 700 AM FOR EDWARDS... KERR...VAL VERDE...REAL...UVALDE...AND KINNEY COUNTIES... ...FLASH FLOOD WARNING IN EFFECT UNTIL 800 AM FOR BLANCO...COMAL... BANDERA...BEXAR...MEDINA...ATASCOSA...BURNET...WILLIAMSON AND GUADALUPE COUNTIES... ...FLASH FLOOD WARNING IN EFFECT UNTIL 900 AM FOR LLANO...GILLESPIE KENDALL...TRAVIS AND HAYS COUNTIES... ...URBAN AND SMALL STREAM FLOOD ADVISORY IN EFFECT UNTIL 9 AM FOR LEE...BASTROP...FAYETTE...CALDWELL...GONZALES...LAVACA... WILSON...DEWITT AND KARNES COUNTIES... FLOOD WATCH FOR FLASH FLOODING IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY UNTIL 4 PM THIS AFTERNOON.
Special weather statement, Nov 17, 6:56 AM CST, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 656 AM CST WED NOV 17 2004 TXZ171>173-183>194-202>209-217>225-228-171400- ATASCOSA-BANDERA-BASTROP-BEXAR-BLANCO-BURNET-CALDWELL-COMAL-DEWITT- DIMMIT-EDWARDS-FAYETTE-FRIO-GILLESPIE-GONZALES-GUADALUPE-HAYS-KARNES- KENDALL-KERR-KINNEY-LAVACA-LEE-LLANO-MAVERICK-MEDINA-REAL-TRAVIS- UVALDE-VAL VERDE-WILLIAMSON-WILSON-ZAVALA- 656 AM CST WED NOV 17 2004 ...FLASH FLOOD WARNING IN EFFECT UNTIL 800 AM FOR BLANCO... COMAL...BANDERA...BEXAR...MEDINA...ATASCOSA...BURNET... WILLIAMSON AND GUADALUPE COUNTIES... ...FLASH FLOOD WARNING IN EFFECT UNTIL 900 AM FOR LLANO...GILLESPIE KENDALL...TRAVIS...HAYS AND WILSON COUNTIES... ...URBAN AND SMALL STREAM FLOOD ADVISORY IN EFFECT UNTIL 9 AM FOR LEE...BASTROP...FAYETTE...CALDWELL...GONZALES...LAVACA... WILSON...DEWITT AND KARNES COUNTIES... FLOOD WATCH FOR FLASH FLOODING IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY UNTIL 4 PM THIS AFTERNOON.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 6:03 PM CST | Tornado Warning | EWX | Atascosa, Bandera, Bexar, Frio, Kendall, Medina | 42 min |
| Nov 16, 6:21 PM CST | Tornado Warning | EWX | Gillespie, Llano | 24 min |
| Nov 16, 6:22 PM CST | Flash Flood Warning | EWX | Gillespie, Kendall, Kerr, Llano | 4 hr |
| Nov 16, 6:46 PM CST | Tornado Warning | EWX | Gillespie, Llano | 44 min |
| Nov 16, 6:47 PM CST | Tornado Warning | EWX | Kendall | 28 min |
| Nov 16, 7:13 PM CST | Tornado Warning | EWX | Bexar | 32 min |
| Nov 16, 7:45 PM CST | Tornado Warning | EWX | Bexar | 15 min |
| Nov 16, 7:52 PM CST | Tornado Warning | EWX | Blanco | 38 min |
| Nov 16, 7:57 PM CST | Tornado Warning | EWX | Comal | 48 min |
| Nov 16, 8:22 PM CST | Flash Flood Warning | EWX | Blanco, Comal, Guadalupe | 3 hr |
| Nov 16, 8:28 PM CST | Tornado Warning | EWX | Blanco | 32 min |
| Nov 16, 8:44 PM CST | Tornado Warning | EWX | Comal, Hays | 31 min |
| Nov 16, 9:15 PM CST | Flash Flood Warning | EWX | Edwards, Kerr, Kinney, Real, Uvalde, Val Verde | 6 hr |
| Nov 16, 9:59 PM CST | Flash Flood Warning | EWX | Gillespie, Kendall, Llano | 4 hr |
| Nov 16, 10:04 PM CST | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| Nov 16, 11:10 PM CST | Flash Flood Warning | EWX | Atascosa, Bandera, Bexar, Blanco, Comal, Guadalupe and 1 more | 3 hr |
| Nov 16, 11:22 PM CST | Flash Flood Warning | EWX | Burnet, Williamson | 3 hr |
| Nov 17, 12:14 AM CST | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| Nov 17, 1:48 AM CST | Flash Flood Warning | EWX | Gillespie, Kendall, Llano | 117 min |
| Nov 17, 2:07 AM CST | Flash Flood Warning | EWX | Atascosa, Bandera, Bexar, Blanco, Burnet, Comal and 3 more | 6 hr |
| Nov 17, 3:13 AM CST | Flash Flood Warning | EWX | Edwards, Kerr, Kinney, Real, Uvalde, Val Verde | 4 hr |
| Nov 17, 3:21 AM CST | Flash Flood Warning | EWX | Hays, Travis | 6 hr |
| Nov 17, 3:43 AM CST | Flash Flood Warning | EWX | Gillespie, Kendall, Llano | 5 hr |
| Nov 17, 6:24 AM CST | Flash Flood Warning | EWX | Wilson | 3 hr |
| Nov 17, 10:28 AM CST | Flash Flood Warning | EWX | Bastrop, DeWitt, Fayette, Lavaca, Lee | 3 hr |
| Nov 17, 10:56 AM CST | Tornado Warning | EWX | Lavaca | 49 min |
Nearby
Flash Flood Warnings in Texas, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.